# SDR 02FDEA00340

- Difficulty date: May 13, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727-200
- Aircraft serial: 22550
- Aircraft time: 35,294 hours, 24,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BS 1130 3 INCHES BELOW STR 23 R.  REMOVED AND REPLACED SKIN PER SRM 53-30-1 & 53-30-3 FIG 3.
